Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 18, Issue 4, October–December 2018  pp. 693–719.

Lagrangian Subvarieties in the Chow Ring of Some Hyperkähler Varieties

Authors:  Robert Laterveer (1)
Author institution:(1) Institut de Recherche Mathématique Avancée, CNRS – Université de Strasbourg, 7 Rue René Descartes, 67084 Strasbourg CEDEX, FRANCE


Let X be a hyperkähler variety, and let ZX be a Lagrangian subvariety. Conjecturally, Z should have trivial intersection with certain parts of the Chow ring of X. We prove this conjecture for certain Hilbert schemes X having a Lagrangian fibration, and ZX a general fibre of the Lagrangian fibration.

2010 Math. Subj. Class. Primary: 14C15, 14C25, 14C30.

Keywords: Algebraic cycles, Chow ring, motives, Bloch–Beilinson filtration, hyperkähler variety, Lagrangian subvariety, constant cycle subvariety, (Hilbert scheme of) K3 surface, Beauville‚Äôs splitting property, multiplicative Chow–Künneth decomposition, spread of algebraic cycles.

Contents   Full-Text PDF